MAUDE Adverse Event Report: T:30 INFUSION SET; INSET 30 60/13 GREY

T:30 INFUSION SET; INSET 30 60/13 GREY
Lot Number UNKNOWN
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported adhesive set issues.The infusion site fell off the patient's body overnight.Reportedly, the blood glucose was 400 mg/dl at the time of this event as she did not receive basal or correction boluses.Although, she did administer correction boluses before she realized that the site was not on her body.So, she placed a new site for the resolution of this issue.She was taken to the emergency room and stayed there for two hours where intravenous insulin drip was given.Subsequently, she was admitted to the hospital in the intensive care unit because of high blood glucose levels and was hospitalized for two days.During hospitalization, she received intravenous insulin drip.It was reported that she reverted to multiple daily injection, but her blood glucose was still in the range of 200-250 mg/dl.The infusion set was used for one and a half day.No further information available.

Brand Name
T:30 INFUSION SET
Common Device Name
INSET 30 60/13 GREY
MDR Report Key8517243
Report Number3003442380-2019-01169
Device Sequence Number1473960
Product Code FPA
UDI-Device Identifier05705244004610
UDI-Public05705244004610
Combination Product (Y/N)N
PMA/510(K) Number
K061374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date04/16/2019
Patient Sequence Number1